# SDR 96ZZZX1894

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fittings
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND FORWARD CARGO DOOR OUTER PAN CRACKED IN RADIUS WHERE PAN ATTACHES TOP OUTER SKIN UNDER PRESSURE SEAL.  REPAIRED IAW DC9 SRM.  ACFT TT:  64,568 HRS.  ACFT TC: 60,367.
